# SDR SWIA201743432

- Difficulty date: June 8, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 37,322 hours, 22,978 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Scratched
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SCRATCH DAMAGE TO THE AFT CARGO DOOR SCUFF PLATE.  INSTALLED A NEW AFT CARGO DOOR SCUFF PLATE IAW SRM.
